# SDR FDEA201905171088

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,741 hours, 26,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 10N600081
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE LEFT ENTRY DOOR L1 DOOR GUSLOCK HOLD OPEN COLLAR BROKEN INSTALLED SERVICEABLE HOLD OPEN LOCK COLLAR ON L1 DOOR CPN 5217125 REF; AMM 52-11-08-8, PERFORMED SATISFACTORY OPERATIONAL CHECK, REMOVED MEL. CONT. 7185890.
